zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
The tanh and the sine-cosine methods for exact solutions of the MBBM and the Vakhnenko equations. (English) Zbl 1152.35485
Summary: We establish exact solutions for nonlinear evolution equations. The tanh and sine-cosine methods are used to construct exact periodic and soliton solutions of nonlinear evolution equations. Many new families of exact travelling wave solutions of the Vakhnenko and modified Benjamin-Bona-Mahony (MBBM) equations are successfully obtained. The obtained solutions include solitons, solitary and periodic solutions. These solutions may be important of significance for the explanation of some practical physical problems.
35Q53KdV-like (Korteweg-de Vries) equations
35B10Periodic solutions of PDE
35Q51Soliton-like equations
[1]Ablowitz, M. J.; Segur, H.: Solitons and inverse scattering transform, (1981)
[2]Benjamin, T. B.; Bona, J. L.; Mahony, J. J.: Model equations for long waves in nonlinear dispersive systems, Philos trans roy soc London ser A 272, 47-48 (1972) · Zbl 0229.35013 · doi:10.1098/rsta.1972.0032
[3]El-Wakil, S. A.; Abdou, M. A.: New exact travelling wave solutions using modified extended tanh-function method, Chaos, solitons & fractals 31, No. 4, 840-852 (2007) · Zbl 1139.35388 · doi:10.1016/j.chaos.2005.10.032
[4]El-Wakil, S. A.; Abdou, M. A.: Modified extended tanh-function method for solving nonlinear partial differential equations, Chaos, solitons & fractals 31, No. 5, 1256-1264 (2007) · Zbl 1139.35389 · doi:10.1016/j.chaos.2005.10.072
[5]Fan, E.; Zhang, H.: A note on the homogeneous balance method, Phys lett A 246, 403-406 (1998) · Zbl 1125.35308 · doi:10.1016/S0375-9601(98)00547-7
[6]Fan, E.: Extended tanh-function method and its applications to nonlinear equations, Phys lett A 277, 212 (2000) · Zbl 1167.35331 · doi:10.1016/S0375-9601(00)00725-8
[7]Fan, E.; Hon, Y. C.: Generalized tanh method extended to special types of nonlinear equations, Z naturforsch 57a, 692-700 (2002)
[8]Hirota, R.: Direct method of finding exact solutions of nonlinear evolution equations, Bäcklund transformations, 1157-1175 (1980)
[9]Malfliet, W.: Solitary wave solutions of nonlinear wave equations, Am J phys 60, 650-654 (1992) · Zbl 1219.35246 · doi:10.1119/1.17120
[10]Khater, A. H.; Malfliet, W.; Callebaut, D. K.; Kamel, E. S.: The tanh method, a simple transformation and exact analytical solutions for nonlinear reaction – diffusion equations, Chaos, solitons & fractals 14, No. 2, 513-522 (2002) · Zbl 1002.35066 · doi:10.1016/S0960-0779(01)00247-8
[11]Tso, T.: Existence of solutions of the modified benjamin – bone – Mahony equation, Chin J math 24, No. 4, 327-336 (1996) · Zbl 0867.35021
[12]Vakhnenko, V. O.; Parkes, E. J.: The two loop soliton of the Vakhnenko equation, Nonlinearity 11, 1457-1464 (1998) · Zbl 0914.35115 · doi:10.1088/0951-7715/11/6/001
[13]Vakhnenko, V. O.; Parkes, E. J.: The calculation of multi-soliton solutions of the Vakhnenko equation, Chaos, soliton & fractals 13, 1819-1826 (2002) · Zbl 1067.37106 · doi:10.1016/S0960-0779(01)00200-4
[14]Vakhnenko, V. O.; Parkes, E. J.; Morrison, A. J.: A B äcklund transformation and the inverse scattering transform method for the generalised Vakhnenko equation, Chaos, solitons & fractals 17, No. 4, 683-692 (2003) · Zbl 1030.37047 · doi:10.1016/S0960-0779(02)00483-6
[15]Yan, Z.: Constructing exact solutions for two-dimensional nonlinear dispersion Boussinesq equation II: Solitary pattern solutions, Chaos, solitons & fractals 18, No. 4, 869-880 (2003) · Zbl 1068.35148 · doi:10.1016/S0960-0779(03)00059-6
[16]Yan, Z.: Abundant families of Jacobi elliptic function solutions of the (2+1)-dimensional integrable Davey – Stewartson-type equation via a new method, Chaos, solitons & fractals 18, No. 2, 299-309 (2003)
[17]Yusufoglu, E.; Bekir, A.: Exact solutions of coupled nonlinear evolution equations, Chaos, solitons & fractals 37, No. 3, 842-848 (2008) · Zbl 1148.35352 · doi:10.1016/j.chaos.2006.09.074
[18]Yusufoglu, E.; Bekir, A.; Alp, M.: Periodic and solitary wave solutions of Kawahara and modified Kawahara equations by using sine – cosine method, Chaos, solitons & fractals 37, No. 4, 1193-1197 (2008) · Zbl 1148.35351 · doi:10.1016/j.chaos.2006.10.012
[19]Wadati, M.: Introduction to solitons, Pramana: J phys 57, No. 5 – 6, 841-847 (2001)
[20]Wadati, M.: The exact solution of the modified Korteweg-de Vries equation, J phys soc jpn 32, 1681-1687 (1972)
[21]Wadati, M.: The modified Korteweg-de Vries equation, J phys soc jpn 34, 1289-1296 (1973)
[22]Wazwaz, A. M.: Two reliable methods for solving variants of the KdV equation with compact and noncompact structures, Chaos, solitons & fractals 28, No. 2, 454-462 (2006) · Zbl 1084.35079 · doi:10.1016/j.chaos.2005.06.004
[23]Wazwaz, A. M.: The tanh method: exact solutions of the sine – Gordon and sinh – Gordon equations, Appl math comput 167, 1196-1210 (2005) · Zbl 1082.65585 · doi:10.1016/j.amc.2004.08.005
[24]Wazwaz, A. M.: The tanh method: solitons and periodic solutions for the dodd – bullough – Mikhailov and the tzitzeica – dodd – bullough equations, Chaos, solitons & fractals 25, No. 1, 55-63 (2005) · Zbl 1070.35076 · doi:10.1016/j.chaos.2004.09.122
[25]Wazwaz, A. M.: The sine – cosine method for obtaining solutions with compact and noncompact structures, Appl math comput 159, No. 2, 559-576 (2004) · Zbl 1061.35121 · doi:10.1016/j.amc.2003.08.136
[26]Wazwaz, A. M.; Helal, M. A.: Nonlinear variants of the BBM equation with compact and noncompact physical structures, Chaos, solitons & fractals 26, No. 3, 767-776 (2005) · Zbl 1078.35110 · doi:10.1016/j.chaos.2005.01.044
[27]Wazwaz, A. M.: New compactons, solitons and periodic solutions for nonlinear variants of the KdV and the KP equations, Chaos, solitons & fractals 22, No. 1, 249-260 (2004)
[28]Wazwaz, A. M.: A sine – cosine method for handling nonlinear wave equations, Math comput model 40, 499-508 (2004) · Zbl 1112.35352 · doi:10.1016/j.mcm.2003.12.010